# SDR CVGA2013001003

- Difficulty date: January 3, 2013
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N44FG
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600470
- Aircraft time: 6,314 hours, 5,515 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 327
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

RIGHT LANDING GEAR LIGHT INOP.
